Right and left Fredholm operator matrices
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 1021-1027
Printed May 31, 2013
Dragan S. Djordjevi\' c and Milica Z. Kolund\v zija
University of Ni\v s, University of Ni\v s
Abstract : We consider right and left Fredholm operator matrices of the form $\left[\begin{smallmatrix} A&C\\T&S\end{smallmatrix}\right]$, which are linear and bounded on the Banach space $Z=X\oplus Y$.
Keywords : right (left) Fredholm, operator matrices
MSC numbers : 47A53
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd